| Catalog Number |
LXMC14 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Hernia (2240)
| Date of Event |
08/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was that a patient had the linx removed.The linx device, lxmc14, was implanted on (b)(6) 2023.The patient was having dysphagia and reflux due to a small amount of migration of the stomach thru the device.They did confirm that there was nothing wrong with the device.The patient was overall happy and that the reflux got better, it significantly improved.But decided to remove it due to the migration.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/12/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did the patient have a re-occurring hernia? was the device found at the ge junction upon removal what is the lot number of the device? how was the migration of the device diagnosed (chest x-ray, esophageal line at explant)? are there images available that shows the migration? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/25/2024.Corrected data b1, b2, h1.Additional information was requested, and the following was obtained: did the patient have a re-occurring hernia? small hernia herniating through the device.Was the device found at the ge junction upon removal.No.Because stomach herniated thought it.What is the lot number of the device? no lot number provided.How was the migration of the device diagnosed (chest x-ray, esophageal line at explant)? upper gi.Are there images available that shows the migration? none to send as of yet.Have requested.There was nothing wrong with the device.She was just having a combination of dysphasia and reflux due to a small amount of migration of the stomach through the device.She just wanted to go ahead and take care of everything with one procedure.Otherwise, she has been very happy with the outcome as her reflux symptoms are significantly improved.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a serious injury and has been revised to a not reportable event.